EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
PS TIBIAL INSERTS SZ 3, 9MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
08/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, this patient had an initial left tka on (b)(6) 2011.The patient was revised on (b)(6) 2022 due to poly issues with flaking and delamination.The surgeon replaced the patella, poly and femoral component.The patient was last known to be in stable condition.No other patient information/medical history reported.The devices are not returning as they were discarded.
Additional Manufacturer Narrative
Pending investigation.Medical devices: 234-02-03, 1991416 - optetrak asy,ps cemented femoral, sz 3, 200-02-26, 1062592 - three peg patella 26mm, 204-04-33, 2069377 - trapezoid tibial tray sz 3f/3t.
Additional Manufacturer Narrative
H3: the revision reported was likely the result of axial rotation mismatch and mechanical overload on the medial side of the insert leading to wear of the polyethylene over the course of 11 years of implantation.However, the contributions of potential instability, loosening, and prosthesis wear to the sequence of events cannot be determined as the devices were not available for evaluation.H7: z-0019-2022.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, g1, h6 (remove previous health effect-clinical code, component code, investigation findings, investigation conclusions).If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.